Rank preserver of Boolean matrices
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 501-507
Printed September 1, 2005
Seok-Zun Song, Kyung-Tae Kang, and Young-Bae Jun
Cheju National University, Cheju National University, Gyeongsang National University
Abstract : A Boolean matrix with rank $1$ is factored as a left factor and a right factor. The perimeter of a rank-$1$ Boolean matrix is defined as the number of nonzero entries in the left factor and the right factor of the given matrix. We obtain new characterizations of rank preservers, in terms of perimeter, of Boolean matrices.
Keywords : perimeter, linear operator, $(U,V)$-operator
MSC numbers : Primary 15A23, 15A04, 15A03
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd